Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The Laplacian and mean values

Authors: R. M. Redheffer and R. Steinberg
Journal: Quart. Appl. Math. 9 (1951), 315-317
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/qam/41893
MathSciNet review: 41893
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

DOI: https://doi.org/10.1090/qam/41893
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society